Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on retin-a for almost a month now..it seems to be doing the trick..along with clindamycin.

but i am going on accutane as of 5/18...& im curious if i will get the initial break out because my skin is almost clear now with retin-a & it is similar to accutane in which it thins the skin.

i got an initial breakout with retin-a and the doctor told me that was expected...i just really hope i dont get a breakout with accutane too!! im so tired of my skin!!

if anyone has used retin-a before using accutane i would really appreciate your help!

Share this post


Link to post
Share on other sites

I was using Retin A before accutane and I mildly broke out with accutane, I was on doxy and retin a up until the day I started accutane. I wasnt nearly clear, though. Otherwise I would have stuck with my retin a, so hopefully, you will avoid the IB. Good luck!

Share this post


Link to post
Share on other sites

I would not use retin-A with accutane. retin A is pretty much accutane in a cream form applied to the face. Using them both together would just enhance side effects. Accutane will do its job great by itself.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×